# SDR CA021016003

- Difficulty date: September 30, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 18,199 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B4429SP
- Condition: Flaking
- Location: Transmission
- Component: Transmission, Bell, 212040001149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIN PLATING OF CHIP DETECTOR POLES FOUND TO BE FLAKING OFF, POTENTIAL FOR ERRONEOUS INDICATION. PART REPLACED WITH SERVICEABLE UNIT AND SENT TO MANUFACTURER FOR ANALYSIS.
